Differential and Integral Equations

Some regularity results for anisotropic motion of fronts

Cyril Imbert

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the regularity of propagating fronts whose motion is anisotropic. We prove that there is at most one normal direction at each point of the front; as an application, we prove that convex fronts are $C^{1,1}.$ These results are by-products of some necessary conditions for viscosity solutions of quasilinear elliptic equations. These conditions are of independent interest; for instance they imply some regularity for viscosity solutions of nondegenerate quasilinear elliptic equations.

Article information

Source
Differential Integral Equations, Volume 15, Number 10 (2002), 1263-1271.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060754

Mathematical Reviews number (MathSciNet)
MR1919771

Zentralblatt MATH identifier
1034.35159

Subjects
Primary: 35B25: Singular perturbations
Secondary: 35B65: Smoothness and regularity of solutions 35J60: Nonlinear elliptic equations 35K55: Nonlinear parabolic equations 35R35: Free boundary problems 49L25: Viscosity solutions

Citation

Imbert, Cyril. Some regularity results for anisotropic motion of fronts. Differential Integral Equations 15 (2002), no. 10, 1263--1271. https://projecteuclid.org/euclid.die/1356060754


Export citation